Lyrica/pregabalin withdrawal

  • Laura92
  • Topic Author
  • Offline
  • Fresh Boarder
  • Fresh Boarder
More
6 days 16 hours ago #29814 by Laura92
Lyrica/pregabalin withdrawal was created by Laura92
Hey everyone, I have suffered from chronic pain for 10 years now. About six months ago I was put on 300mg a day of pregabalin to treat some bad nerve pain I have in my face. Since I started taking the pregabalin I have broken out in acne, had mood swings and gained weight, so I'd like withdraw from it as soon as possible. My dosage at my request got dropped to 150mg a bit over a week ago, so I could start the withdrawal.. unfortunately I had no will power and as soon as I started dropping the dose down and felt a little bit of the withdrawal I started taking more of the 150's. So only made it a week and had already ran out of medication. I realised to come off it I needed to cut it out cold turkey.

I am just done with day 2, without any in my system but has been about 2 & a half days without it.

I feel absolutely horrible, this withdrawal is really kicking my ass. I've been having hot and cot flashes, the sweats, can't fall asleep or stay asleep, my whole body aches, I've got a migraine and my head is spinning and fuzzy.
I've been taking just Panadol and cold & flu for the aches and pains, have hydralight for the dehydration and I'm just trying to make it through one day at a time.

If anyone has been through the same thing (Lyrica withdrawal) or similar... Can you please answer some questions for me???

I've been told 2nd day is the worst day of withdrawal, is this true? And have also been told that once I make it to the 4th day the worst is over, is that true too??

Is there anything else I could be doing to make this a bit easier??
And can someone please tell me when I'll get my energy back... Will I get it back?? Will I ever be back to normal???

Thanks :)

Please Log in or Create an account to join the conversation.

More
6 days 14 hours ago #29815 by Mary
Replied by Mary on topic Lyrica/pregabalin withdrawal
Hi Laura92, Lyrica is not a medication that you can just go off of cold turkey. It can be very dangerous. I would suggest that you take some tonight and see your dr. ASAP tomorrow. There can be some really serious side effects from what you are attempting. All the best - I hope that you can get it worked out.

Not every day is a good day, but there is good in every day.

"“It’s delightful when your imaginations come true, isn’t it?” ― L.M. Montgomery, Anne of Green Gables

Please Log in or Create an account to join the conversation.

More
6 days 6 hours ago #29816 by Johnno
Replied by Johnno on topic Lyrica/pregabalin withdrawal
Thanks Mary ,
Hi Laura,

Totally agree with Mary please listen to your Dr and your pharmacist as going cold turkey is and can be very dangerous .
Your pharmacist could be the easiest to see without an appointment whereas your Dr would probably need an appointment

Johnno

as long as I wake up alive I'm happy
Because it could be worse

Please Log in or Create an account to join the conversation.

Moderators: Johnnojo.m
Time to create page: 0.068 seconds